| Model Number |
364505 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.During unpacking the stent dislodged from the balloon while removing from the transportation ring.The device was not used.Another stent system was used to complete the intervention.
Additional Manufacturer Narrative
Combination product: yes the returned instrument was subjected to a technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Further, the provided angiographic material was reviewed.The technical investigation revealed that the balloon is well folded and shows no signs of inflation.Microscopic analysis of the balloon surface showed stent imprints, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The stent was returned unprotected and is severely deformed over its entire length.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.